# SDR UIEA2022022600171

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,894 hours
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: A16300020
- Part serial: NSN
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENG #1 HPT ACTIVE CLEARANCE CONTROL MANIFOLD WITH BRACKET BROKEN BETWEEN 9 HOURS( THE CLAMP SUPPORT ROOD OF THE ACCESS 447BR PANEL WAS REPLACED )
